# SDR CA131015001

- Difficulty date: October 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 15,949 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Adapter
- Part number: 230651430
- Condition: Cracked
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE INSPECTION ON THE LT ENGINE STARTER GENERATOR ASSY, THE MOUNTING ADAPTER WAS OBSERVED WITH A CRACK THROUGH THE WEB ADJACENT TO A MOUNTING HOLE.
